# SDR SWAA2016112910038

- Difficulty date: November 16, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA EMERGENCY EXIT LIGHT BASE AND LENS BROKEN.  R&R LENS IAW AMM.
